On the restricted Verma modules at the critical level

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Fiebig P, Arakawa T
Zeitschrift: Transactions of the American Mathematical Society
Verlag: American Mathematical Society
Jahr der Veröffentlichung: 2012
Band: 364
Heftnummer: 9
Seitenbereich: 4683-4712
ISSN: 0002-9947


Abstract


We study the restricted Verma modules of an affine Kac-Moody algebra at the critical level with a special emphasis on their Jordan-Hölder multiplicities. Feigin and Frenkel conjectured a formula for these multiplicities that involves the periodic Kazhdan-Lusztig polynomials. We prove this conjecture for all subgeneric blocks and for the case of anti-dominant simple subquotients. © 2012 American Mathematical Society.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Einrichtungen weiterer Autorinnen und Autoren

Kyoto University / 京都大学 Kyōto daigaku


Zitierweisen

APA:
Fiebig, P., & Arakawa, T. (2012). On the restricted Verma modules at the critical level. Transactions of the American Mathematical Society, 364(9), 4683-4712. https://dx.doi.org/10.1090/S0002-9947-2012-05467-5

MLA:
Fiebig, Peter, and Tomoyuki Arakawa. "On the restricted Verma modules at the critical level." Transactions of the American Mathematical Society 364.9 (2012): 4683-4712.

BibTeX: 

Zuletzt aktualisiert 2018-10-12 um 13:50